MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) RIATA ACTIVE FIXATION; DEFIBRILLATION LEAD

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) RIATA ACTIVE FIXATION; DEFIBRILLATION LEAD
Model Number 1580/65
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer reference number: 2017865-2022-12904.It was reported that during routine generator exchange that device interrogation revealed caused by externalized conductors damage visually found on the right ventricular (rv).On further interrogation it showed high capture thresholds on the left ventricle (lv) lead.The physician elected to explant and replace the rv and lv lead.The patient was in stable condition before, during, and afterwards.

Brand Name
RIATA ACTIVE FIXATION
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key14744059
Report Number2017865-2022-12901
Device Sequence Number15105309
Product Code NVY
UDI-Device Identifier05414734501958
UDI-Public05414734501958
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2011
Device Model Number1580/65
Device Catalogue Number3207-36
Device Lot Number2693422
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2022
Initial Report FDA Received Date06/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/30/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0457-2012
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1688TC/52 PKG/STER ATRIAL; CD3357-40C UNIFYASSURA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight94 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American